Femibion Neonatal Disorder Side Effect Reports
The following Femibion Neonatal Disorder side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Neonatal Disorder, can occur, and what you can do about them.
A side effect could appear soon after you start Femibion or it might take time to develop.
|Neonatal Disorder, Heart Rate Decreased|
This Neonatal Disorder side effect was reported by a health professional from GERMANY. A female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Femibion (femibion) (dosage: NA), which was started on Jul 11, 2010. Concurrently used drugs:
Femibion Neonatal Disorder Causes and Reviews
Cystic fibrosis (CF) is an inherited disease of the mucus and sweat glands. It affects mostly your lungs, pancreas, liver, intestines, sinuses, and sex organs. CF causes your mucus to be thick and sticky. The mucus clogs the lungs, causing breathing problems and making it easy for bacteria to grow. This can lead to repeated lung infections and lung damage.
The symptoms and severity of CF can vary. Some people have serious problems from birth. Others have a milder version of the disease that doesn't show up until they are teens or young adults. Sometimes you will have few symptoms, but later you may have more symptoms.
CF is diagnosed through various tests, such as gene, blood, and sweat tests. There is no cure for CF, but treatments have improved greatly in recent years. In the past, most deaths from CF were in children and teenagers. Today, with improved treatments, some people who have CF are living into their forties, fifties, or older. Treatments may include chest physical therapy, nutritional and respiratory therapies, medicines, and exercise.
NIH: National Heart, Lung, and Blood Institute
Femibion Neonatal Disorder Reviews
|Tue, 22 Jun 2010|
|<strong></strong><span style="color: #476cb8;"><span style="cursor: pointer;">34 yrs. old "Ectopic Pregnancy"</span><span style="display: none;"></span></span> <span><span>Im a 34 yrs. old Female. I was operated in my "Thyroid" when I was 14 yrs. old it's was a hereditary in my family and Im taking "Levothyrox 125mg. one pill per day after being operated. At 34, I was diagnosed of "TB" and I was prescribed to take Rifinah 300 / 150 mg. for 6 months starting March until September 2009. After my Rifinah medication, I had an x-ray test and the result is ok. I've informed my Pulmonary Doctor that I have plan to have a baby, he told me that it's better to cure my "TB" so, there will be no problem when i get pregnant. November 3, 2009 I started taking FEMIBION as prescribed by my Gynecologist because I've been trying to get pregnant for almost a year for a second baby. My 1st child is already 4 1/2 yrs. old My Gynecologist is aware that I took a medication of Rifinah for 6 months. And last Jan. 14, 2010 I was rushed in the hospital and the doctor have found out that Im having an "Ectopic Pregnancy" I immediately under go "Laparoscopic" operation and they cut off the right side of my Fallopian tube because it was already ruptured. I asked my Gynecologist, what was the cause why did i have an Ectopic Pregnancy? I dont smoke or even drink alcohols? I never use any contraceptives in my life. I dont have any problem during my first pregnancy and I had a normal delivery. My Gynecologist cant find the reasons why I had an Ectopic Pregnancy? because I had a regular check-up with him to be sure that everything will be ok. I hope someone can help me what might be the cause of having an Ectopic Pregnancy? was it my Rifinah medications? Please help... Thank you.</span></span>|